EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXLIV, No. 37, pp. 71–95 (2012)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


A theory of linear differential equations with fractional derivatives

T. M. Atanackovic, S. Pilipovic and B. Stankovic

Faculty of Technical Science, University of Novi Sad, Trg Dositeja Obradovica 5, Novi Sad, Serbia
Department of Mathematics and Informatics, University of Novi Sad, Trg Dositeja Obradovica 4, Novi Sad, Serbia

Keywords: Fractional derivative, Laplace transform on the bounded interval

Classification (MSC2000): 26A33, 44A10

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 8 Apr 2013. This page was last modified: 9 Apr 2013.

© 2013 Mathematical Institute of the Serbian Academy of Science and Arts
© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition